# SDR C2A07SH028

- Difficulty date: May 13, 2007
- Submitted: May 13, 2007
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 16,996 hours, 12,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION ON CENTER OMEGA BEAM FROM FR 20 TO 23.  MX REMOVED AND REPLACED CENTER OMEGA BEAM FROM FR 18-23 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
